Ukrainian Mathematical Journal

, Volume 24, Issue 1, pp 54–62 | Cite as

Application of topological methods to equations with monotonic operators

  • I. V. Skrypnik


Monotonic Operator Topological Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. Leray and J. Schuder, Ann. Sci. Ecole Horm. Sup. (3),51, 45 (1934).Google Scholar
  2. 2.
    M. I. Vishik, “Quasilinear strongly elliptic systems of differential equations having a divergent form,” Trudy Mosk. Matem. Ob-Va,12 (1963).Google Scholar
  3. 3.
    F. E. Browder, “Nonlinear elliptic boundary value problems,” Bull. Amer. Math. Soc.,69, 6, 862–874 (1963).Google Scholar
  4. 4.
    F. E. Browder, “Nonlinear elliptic boundary value problems, 2,” Trans. Amer. Math. Soc.,117, 2, 530–550 (1965).Google Scholar
  5. 5.
    Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of any order,” Usp. Matem. Nauk,23, 1 (1968).Google Scholar
  6. 6.
    R. N. Kochurovskii, “Nonlinear monotonic operators in Banach spaces,” Usp. Matem. Nauk,23, 2 (1968).Google Scholar
  7. 7.
    M. A. Krasnosel'skii, Topogolical Methods in the Theory of Nonlinear Integral Equations [in Russian], Gostekhizdat, Moscow (1956).Google Scholar
  8. 8.
    F. E. Browder, “Topology and nonlinear functional equations,” Studia Mathematica,23, 189–204 (1968).Google Scholar
  9. 9.
    I. V. Skripnik, “On the solution of nonlinear equations with monotonic operators” [in Ukrainian], DAN URSR, Ser. A, 1 (1970).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • I. V. Skrypnik
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations